# SDR 05FDEA02821

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT, RT STA 1641 LONGERON SPLICE 44R FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II. MINOR REPAIR PER GMM 6-2-100.
